MAUDE Adverse Event Report: COVIDIEN 2 GA N/S COLL CONT YELLOW 20; CONTAINER, SHARPS

COVIDIEN 2 GA N/S COLL CONT YELLOW 20; CONTAINER, SHARPS
Model Number 8970Y
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported there was a broken bottom on one of the sharps containers received.

Brand Name
2 GA N/S COLL CONT YELLOW 20
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11805982
Report Number1424643-2021-00599
Device Sequence Number3481214
Product Code MMK
UDI-Device Identifier40884521018380
UDI-Public40884521018380
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8970Y
Device Catalogue Number8970Y
Device Lot Number20A17363
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/11/2021
Patient Sequence Number1